Autoimmune haemolytic anemia is a rare but potentially catastrophic adverse event of im-mune checkpoint inhibitor therapy. We present the case of a gentleman who presented with non-specific symptoms while undergoing adjuvant Nivolumab therapy after potential-ly curative surgery for gastroesophageal cancer. The patient’s haemoglobin deteriorated to 4.7 g/dl with no evidence of bleeding and serologic tests indicative of hemolysis. He re-ceived emergent massive RCC transfusion receiving 9 units of bloods in 1 night, and was commenced on high dose methylprednisolone. During subsequent weeks of inpatient care, the patient continued to received multiple daily red cell transfusions and had a total of 53 RCC transfusions during admission, along with high doses of steroids,4 doses of weekly Rituximab as well as 2 doses of IVIG.While he was discharged on day 38 of admission, he required a slow taper of steroids over 6 months. Immune related hemolytic anemias are a rare corollary of immune check point inhibitors. The cases of immune related AIHA docu-mented in the literature were treated with steroids, Rituximab and IVIG, which are also rec-ommended by guidelines for the treatment of immune related haemolytic anemias.